Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Tinea versicolor immunosuppression causes

Premium Questions

Dr.  Behar Greca MD

I have had this dry looking circle on my chest that is surrounded by white spots around it for almost 2 years and it never goes away. It does not itch but today part of the white skin came off and now it hurts. Not sure... View answer

Answered by : Dr. Behar Greca ( General & Family Physician)
Dr. Ilyas Patel MD

hi, I have this spots on the inner side of my arm and hands and chest and they do not go away is there something I can do to treat them? View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr.   Charu Bansal MD

Hi, about a 2 months ago I developed mulloscum contagiosum and shortly after that I noticed red spots on my shoulders (non itchy) and they seem to fade some days and come back to this pink color some other days. Keep in... View answer

Answered by : Dr. Charu Bansal ( Dermatologist)
Dr.  Rahul Kumar MD

I have a problem of Tinea Versicolor . How can I get rid of it? ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Kakkar S. MD

chin. It spread all over my body but got light in color.It was diagnosed as Tinea Versicolor .(Not worried or care about Tinea Versicolor) When this began, I started noticing changes to my face... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Public Forum Discussions

Dr. Pallavi Chalivendra MD

or Zocor as I have negative reactions to both meds. I have been suffering for the past year with tinea versicolor and am curious to know if the pravastatin is the reason for this? I had only a small area on... View answer

Answered by : Dr. Pallavi Chalivendra ( General & Family Physician)
Dr.       Harry Maheshwari MD

My ten year old daughter seems to have what looks like tinea versicolor or mask of pregnancy around her lips but not on lips. I read that it is fungal. Is there any non-medicinal way to treat this ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr. Tripat Mehta MD

jusr realized in the past few days that my 20 yr old son prob has tinea versicolor. He has had .... I have been reading about an autoimmune disease could be the cause. Can you tell me about ... View answer

Answered by : Dr. Tripat Mehta ( Ayurveda Specialist)
Dr. Dholariya Sagar Jayantilal MD

Hi - I have had tinea versicolor for about 2 years now - I have tried many different things to get rid of it but they don t seem to work - I have used Selenium Sulfide and Ketoconazole - I am 62 years ... View answer

Answered by : Dr. Dholariya Sagar Jayantilal ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

Hello, I have been struggling with the skin condition called tenia versicolor. I have noticed that my skin has been itching a lot more and now I have flaky brown brown dirt spots that are coming off the spots irritated by... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr.   S. Samanta MD

Hi! you have to take clotrimazole/miconazole lotion/cream twice daily for 1 month and ketoconazole body shampoo twice a week during bath and table. fluconazole 200 mg once a week for 6 months...! thanks!

Dr. Diptanshu Das MD

Apply ketokonazole shampoo like nizoral. You may also use candid lotion. Please reply with thanks.

Dr.    Prof. Kunal Saha MD

Could be a fungal condition called tinea versicolor. Hard to comment without examining. Treatment will depend upon the cause.